# SDR FDEA200906252291

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E UPPER SURFACE OTBD END TO FASTENER HOLE, FOUND CRACKED.  RIGHT HAND WING DROOP LEADING EDGE UPPER SKIN REPAIRED AS PER SRM 57-10-00 FIGURE 30 VOLUME I REVISION 40. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
